# SDR 2002UALA00606

- Difficulty date: April 2, 2002
- Submitted: April 9, 2002
- Operation: Air carrier
- Aircraft: N931UA
- Make and model: Boeing 737522
- Aircraft serial: 26656
- Aircraft time: 28,770 hours, 21,422 cycles
- Engine: Ge CFM56*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Dome
- Condition: Damaged
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD (DOME) DAMAGED BY TOOLING AT RH SIDE JUST BELOW FLOOR, WL 207, BS 1018.  MAJOR REPAIR ACCOMPLISHED.  DRILL START WAS DRILLED THROUGH THE WEB AND RIVET INSTALLED.
